Volume 274, Number 1-3, January 2004
, Victor A. Zinoviev
: On a new identity for Kloosterman sums and nonlinear system of equations over finite fields of characteristic 2.
: On the computation of coset leaders with high Hamming weight.
Boris A. Romov
: Completeness theory for the product of finite partial algebras.
: Tree-width, clique-minors, and eigenvalues.
: On connected k-domination numbers of graphs.
, Guizhen Liu
: Number of maximum matchings of bipartite graphs with positive surplus.
Lon H. Mitchell
: Maximal total absolute displacement of a permutation.
: Non-negative cd-coefficients of Gorensteinast posets.